"Some Results on Edge Cover Coloring of Double Graphs"
written by Jihui Wang, Qiaoling Ma,
published by Applied Mathematics, Vol.3 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Gaussian variable neighborhood search for the file transfer scheduling problem
Yugoslav Journal of Operations Research, 2015
[2] The Zagreb coindices of a type of composite graph
Hacettepe University Bulletin of Natural Sciences and Engineering Series B: Mathematics and Statistics, 2015